# SDR DALA2024093009540

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 70,765 hours, 30,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 9739737) DURING SCK FOUND EMERGENCY LIGHT NOT ILLUMINATING ON RT SIDE APPROX ROW 8 TO 14. REMOVED AND REPLACED BATTERY PACK AT ROW 8 OF EMERGENCY POWER SUPPLY REF AMM CH 33-51. ALL EMERGENCY LIGHT OPS TEST GOOD.
